Raynaud's phenomenon induced by drugs acting on neurotransmission: two cases under reboxetine and one under tegaserod

Details

Serval ID
serval:BIB_653A98A45D50
Type
Article: article from journal or magazin.
Publication sub-type
Case report (case report): feedback on an observation with a short commentary.
Collection
Publications
Title
Raynaud's phenomenon induced by drugs acting on neurotransmission: two cases under reboxetine and one under tegaserod
Journal
Eur J Clin Pharmacol
Author(s)
Bertoli R., Girardin F., Russmann S., Lauterburg B. H.
ISSN
0031-6970 (Print)
ISSN-L
0031-6970
Publication state
Published
Issued date
02/2003
Volume
58
Number
10
Pages
717
Language
english
Notes
Bertoli, Raffaela
Girardin, Francois
Russmann, Stefan
Lauterburg, Bernhard H
eng
Case Reports
Letter
Germany
Eur J Clin Pharmacol. 2003 Feb;58(10):717. doi: 10.1007/s00228-002-0552-4. Epub 2003 Jan 29.
Keywords
Adrenergic Uptake Inhibitors/*adverse effects/therapeutic use, Adult, Female, Humans, Indoles/*adverse effects/therapeutic use, Morpholines/*adverse effects/therapeutic use, Raynaud Disease/*chemically induced, Reboxetine, Serotonin Receptor Agonists/*adverse effects/therapeutic use
Pubmed
Create date
10/02/2021 12:32
Last modification date
11/02/2021 7:26
Usage data